# SDR UIEA2015111600655

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 73,182 hours, 12,663 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 901907
- Part serial: 315F
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DETECT FIRE & OVERHEAT NR 3 EICAS MSG AFTER TAKEOFF.  TROUBLESHOOTING CUT OUT WITH FIRE DETECTOR EXTENDER CARD IN LOOP A & B POSITIONS.  LOOP A FOUND INTERMITTENT CONNECTION ON LOWER AFT RT SIDE DETECTOR TS682.  DETECTOR ASSEMBLY REPLACED IAW AMM 26-11-02.  LOOP A NOW SERVICE LOOP B INOPERATIVE IAW 697713 & M8, PN OFF 901907 & SN OFF 315F, PN ON 901907 & SN ON 665.
